# SDR AALA2020071879010

- Difficulty date: July 16, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 40,352 hours, 14,553 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY PATH LIGHT INOP, SEAT ROW 16ABC.  RECONNECTED CANNON PLUG FOR SEAT ROW 16ABC, PER AMM 33-50-00 AND AWM 33-51-07, OPERATIONAL CHECK GOOD.
